Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 322, NWS Nashville, TN

August 1, 2012Coffee County, Grundy County, Warren County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 1, 2012, 8:46 PM CDT for Coffee County, Grundy County, Warren County, Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2012, 8:46 PM CDT (01:46 UTC)
Expired
Aug 1, 2012, 9:30 PM CDT
In force
44 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Coffee County, TN, Grundy County, TN, Warren County, TN

The radar

The Northeast Alabama radar (KHTX), 59 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 9:10 PM CDTTSTM WND DMGAltamont, TNSEVERAL TREES AND POWERLINES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 1, 2:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2342 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS54 KOHX 020146
SVROHX
TNC031-061-177-020230-
/O.NEW.KOHX.SV.W.0322.120802T0146Z-120802T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT WED AUG 1 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
  GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 930 PM CDT

* AT 843 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR ALTAMONT...MOVING SOUTHEAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  TRACY CITY...
  GRUETLI-LAAGER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3524 8582 3522 8588 3536 8599 3557 8587
      3553 8556 3552 8559 3549 8553 3543 8553
      3541 8549 3536 8550 3531 8556 3528 8570
      3524 8569 3521 8573 3521 8577
TIME...MOT...LOC 0147Z 297DEG 11KT 3540 8583

$$

FORECASTER:BOYD
1 follow-up statement
366 
WWUS54 KOHX 020217
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
917 PM CDT WED AUG 1 2012

TNC031-177-020227-
/O.CAN.KOHX.SV.W.0322.000000T0000Z-120802T0230Z/
WARREN TN-COFFEE TN-
917 PM CDT WED AUG 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE AND
SOUTHWESTERN WARREN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA.

LAT...LON 3524 8582 3522 8588 3529 8586 3543 8574
      3543 8567 3544 8562 3540 8558 3538 8552
      3536 8554 3536 8553 3531 8556 3528 8570
      3524 8569 3521 8573 3521 8577
TIME...MOT...LOC 0217Z 297DEG 11KT 3531 8565

$$

TNC061-020230-
/O.CON.KOHX.SV.W.0322.000000T0000Z-120802T0230Z/
GRUNDY TN-
917 PM CDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GRUNDY COUNTY UNTIL 930 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR GRUETLI-LAAGER...OR 16 MILES
WEST OF DUNLAP...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  PALMER.

LAT...LON 3524 8582 3522 8588 3529 8586 3543 8574
      3543 8567 3544 8562 3540 8558 3538 8552
      3536 8554 3536 8553 3531 8556 3528 8570
      3524 8569 3521 8573 3521 8577
TIME...MOT...LOC 0217Z 297DEG 11KT 3531 8565

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 7:24 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 1, 7:24 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT WED AUG 1 2012

.UPDATE...FOR 00Z TAFS.

&&

.AVIATION...
SCATTERED STORMS CONTINUE TO AFFECT THE AREA BUT ARE EXPECTED TO
BECOME MUCH LESS NUMEROUS AS NIGHTS FALLS. OVERNIGHT HOURS LIKELY
TO BE QUITE BUT DEVELOPING FOG WILL REDUCE VSBYS...ESPECIALLY CSV.
VFR CONDITIONS EXPECTED LARGELY THU BUT VCNTY STORMS WILL AGAIN
FIRE IN THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT WED AUG 1 2012/

SHORT TERM (THRU THU)...
COUPLE OF H5 S/W TROF'S GENERATING ORGANIZED AREA OF STORMS THIS
AFTN. SYSTEM TO THE NORTH APPROACHING TN-KY LINE WORKING WITH A
FNTL BDRY TO CREATE A BROKEN LINE OF STORMS MOVG SOUTH...WITH A
SEVERE THUNDERSTORM WATCH ACROSS MUCH OF MID-TN UNTIL 10 PM CDT.

THE SECOND SYSTEM WITH STRONGER H5 S/W WL MOVE SOUTHEAST AND
GENERALLY IMPACT AREAS SOUTHWEST OF MID-TN. ANOTHER SYSTEM MAY
DEVELOP FURTHER WEST THIS EVENING WITH A SIMILAR TRACK...KEEPING
THE BULK OF ACTIVITY SOUTH OF MID-TN. AFTER THE STORMS DIE DOWN
LATER TNGT...EXPECT TO SEE SOME PATCHY FOG.

THU...NORTHWEST FLOW ALOFT CONTINUES WITH VERY WARM TEMPS. MODELS
SHOW LITTLE IF ANY STORM ACTIVITY...BUT DESTAB PARMS SHOW POTENTIAL
FOR ISOLATED STORMS WITH SHOWALTERS TO -3. IN TERMS OF HEAT...HEAT
INDICES LOOK TO REACH THE 100 TO 105 DEGREE RANGE. MOST LOCATIONS
WL REMAIN BELOW HEAT ADVISORY CRITERIA OF 105...SO WL PUSH OUT
ANOTHER SPS FOR HEAT THU.

LONG TERM (FRI-WED)...
ACTIVE NORTHWEST FLOW PATTERN WL CONTINUE ALOFT WITH STORM SYSTEMS
EXPECTED TO AFFECT THE AREA PERIODICALLY FRI-MON. THE FIRST SYSTEM
LOOKS TO ARRIVE ON FRI...WITH SHOWERS AND THUNDERSTORMS LKLY. STORMS
ARE ALSO LKLY SUNDAY.

A COLD FRONT WL APPROACH AND POSSIBLY MOVE INTO THE AREA EARLY NEXT
WEEK. LONG-TERM MODELS SHOW SOME DRIER AIR MOVING INTO THE REGION
BEHIND THE SYSTEM...AND WL GO WITH LESS CLOUDS AND DROP THE CHANCE
OF RAIN AFTER MONDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Aug 1, 5:07 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
507 AM CDT WED AUG 1 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-021030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
507 AM CDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ROSE

In the hours before

Local storm report, Aug 1, 7:08 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             8 S DICKSON             35.96N 87.38W
08/01/2012  U1.00 INCH       HICKMAN            TN   PUBLIC

            HAIL REPORTED IN BON AQUA IN HICKMAN COUNTY

&&

11
Local storm report, Aug 1, 7:12 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             CROSSVILLE              35.95N 85.04W
08/01/2012  U0.88 INCH       CUMBERLAND         TN   PUBLIC

            0.88 INCH HAIL REPORTED IN CROSSVILLE

0345 PM     HAIL             7 NW LIVINGSTON         36.46N 85.42W
08/01/2012  E1.00 INCH       OVERTON            TN   PUBLIC

0415 PM     HAIL             2 S BYRDSTOWN           36.55N 85.13W
08/01/2012  M0.88 INCH       PICKETT            TN   TRAINED SPOTTER

0440 PM     TSTM WND DMG     6 WSW COLLINWOOD        35.14N 87.84W
08/01/2012                   WAYNE              TN   EMERGENCY MNGR

            TREES DOWN IN THE TOWN OF LUTTS.

0504 PM     HAIL             7 NE DOVER              36.55N 87.75W
08/01/2012  E1.00 INCH       STEWART            TN   EMERGENCY MNGR

            ALSO ESTIMATED WINDS AT 65MPH.

0505 PM     TSTM WND DMG     10 SW WAYNESBORO        35.22N 87.88W
08/01/2012                   WAYNE              TN   LAW ENFORCEMENT

            REPORTS OF SEVERAL TREES DOWNED ACROSS SOUTHWESTERN
            PORTIONS OF THE COUNTY.

0508 PM     TSTM WND DMG     7 E DOVER               36.48N 87.72W
08/01/2012                   STEWART            TN   LAW ENFORCEMENT

            TREES DOWN AROUND THE INDIAN MOUND COMMUNITY IN STEWART
            COUNTY.

0515 PM     TSTM WND DMG     7 E DOVER               36.48N 87.72W
08/01/2012                   STEWART            TN   EMERGENCY MNGR

            NEAR THE INDIAN MOUND COMMUNITY...HIGHWAY 46 BLOCKED IN
            SEVERAL LOCATIONS BY FALLEN TREES AND POWERLINES.

0539 PM     TSTM WND DMG     2 N BELLE MEADE         36.13N 86.86W
08/01/2012                   DAVIDSON           TN   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN IN BORDEAUX.

0547 PM     TSTM WND DMG     1 SE NASHVILLE          36.16N 86.77W
08/01/2012                   DAVIDSON           TN   TRAINED SPOTTER

            SIZEABLE BRANCH RIPPED OFF TREE NEAR MUSIC ROW.

0550 PM     TSTM WND DMG     3 N BRENTWOOD           36.04N 86.79W
08/01/2012                   DAVIDSON           TN   PUBLIC

            NUMEROUS TREE REPORTED DOWN IN CRIEVE HALL ALONG BLACKMAN
            ROAD

0645 PM     HAIL             ALTAMONT                35.43N 85.73W
08/01/2012  U0.75 INCH       GRUNDY             TN   PUBLIC

0647 PM     HAIL             8 S DICKSON             35.96N 87.38W
08/01/2012  U1.00 INCH       HICKMAN            TN   PUBLIC

            HAIL REPORTED IN BON AQUA IN HICKMAN COUNTY

&&

31
Local storm report, Aug 1, 7:14 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
714 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     3 N BRENTWOOD           36.04N 86.79W
08/01/2012                   DAVIDSON           TN   EMERGENCY MNGR

            IN CRIEVE HALL...A COUPLE OF HOUSES WITH FALLEN TREES ON
            THEM...NO INJURIES. DOWNED POWER LINES IN THE ROAD.

&&

11
Local storm report, Aug 1, 7:18 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             CROSSVILLE              35.95N 85.04W
08/01/2012  U0.88 INCH       CUMBERLAND         TN   PUBLIC

            0.88 INCH HAIL REPORTED IN CROSSVILLE

0345 PM     HAIL             7 NW LIVINGSTON         36.46N 85.42W
08/01/2012  E1.00 INCH       OVERTON            TN   PUBLIC

0415 PM     HAIL             2 S BYRDSTOWN           36.55N 85.13W
08/01/2012  M0.88 INCH       PICKETT            TN   TRAINED SPOTTER

0440 PM     TSTM WND DMG     6 WSW COLLINWOOD        35.14N 87.84W
08/01/2012                   WAYNE              TN   EMERGENCY MNGR

            TREES DOWN IN THE TOWN OF LUTTS.

0504 PM     HAIL             7 NE DOVER              36.55N 87.75W
08/01/2012  E1.00 INCH       STEWART            TN   EMERGENCY MNGR

            ALSO ESTIMATED WINDS AT 65MPH.

0505 PM     TSTM WND DMG     10 SW WAYNESBORO        35.22N 87.88W
08/01/2012                   WAYNE              TN   LAW ENFORCEMENT

            REPORTS OF SEVERAL TREES DOWNED ACROSS SOUTHWESTERN
            PORTIONS OF THE COUNTY.

0508 PM     TSTM WND DMG     7 E DOVER               36.48N 87.72W
08/01/2012                   STEWART            TN   LAW ENFORCEMENT

            TREES DOWN AROUND THE INDIAN MOUND COMMUNITY IN STEWART
            COUNTY.

0515 PM     TSTM WND DMG     7 E DOVER               36.48N 87.72W
08/01/2012                   STEWART            TN   EMERGENCY MNGR

            NEAR THE INDIAN MOUND COMMUNITY...HIGHWAY 46 BLOCKED IN
            SEVERAL LOCATIONS BY FALLEN TREES AND POWERLINES.

0539 PM     TSTM WND DMG     2 N BELLE MEADE         36.13N 86.86W
08/01/2012                   DAVIDSON           TN   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES DOWN IN BORDEAUX.

0547 PM     TSTM WND DMG     1 SE NASHVILLE          36.16N 86.77W
08/01/2012                   DAVIDSON           TN   TRAINED SPOTTER

            SIZEABLE BRANCH RIPPED OFF TREE NEAR MUSIC ROW.

0550 PM     TSTM WND DMG     3 N BRENTWOOD           36.04N 86.79W
08/01/2012                   DAVIDSON           TN   PUBLIC

            NUMEROUS TREE REPORTED DOWN IN CRIEVE HALL ALONG BLACKMAN
            ROAD

0555 PM     TSTM WND DMG     3 N BRENTWOOD           36.04N 86.79W
08/01/2012                   DAVIDSON           TN   EMERGENCY MNGR

            IN CRIEVE HALL...A COUPLE OF HOUSES WITH FALLEN TREES ON
            THEM...NO INJURIES. DOWNED POWER LINES IN THE ROAD.

0645 PM     HAIL             ALTAMONT                35.43N 85.73W
08/01/2012  U0.75 INCH       GRUNDY             TN   PUBLIC

0647 PM     HAIL             8 S DICKSON             35.96N 87.38W
08/01/2012  U1.00 INCH       HICKMAN            TN   PUBLIC

            HAIL REPORTED IN BON AQUA IN HICKMAN COUNTY

&&

31
Special weather statement, Aug 1, 8:13 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
813 PM CDT WED AUG 1 2012

TNZ075-077>079-020215-
BEDFORD-COFFEE-GRUNDY-WARREN-
813 PM CDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...COFFEE...GRUNDY AND
WARREN COUNTIES...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 8 MILES NORTHWEST OF MANCHESTER...MOVING
SOUTHEAST AT 20 MPH.

PEOPLE IN COFFEE...EASTERN BEDFORD...GRUNDY AND SOUTHERN WARREN
COUNTIES...INCLUDING THE CITY OF MANCHESTER...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3523 8587 3529 8594 3534 8604 3535 8614
      3543 8630 3568 8617 3565 8609 3566 8599
      3558 8558 3553 8555 3552 8559 3549 8553
      3543 8553 3541 8550 3534 8552 3531 8556
      3528 8570 3524 8569 3521 8577
Local storm report, Aug 1, 8:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
835 PM CDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     NORMANDY                35.45N 86.26W
08/01/2012                   BEDFORD            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN IN NORMANDY.

&&

BBOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:06 PM CDTSevere Thunderstorm WarningOHXMaury, Williamson39 min
Aug 1, 7:18 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys42 min
Aug 1, 8:13 PM CDTSpecial Weather StatementOHXCoffee, Grundy62 min
Aug 1, 8:26 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy34 min
Aug 2, 2:26 PM CDTSpecial Weather StatementOHXLewis64 min
Aug 2, 4:53 PM CDTSevere Thunderstorm WarningOHXGiles37 min
Aug 2, 5:31 PM CDTSpecial Weather StatementOHXGiles, Lawrence59 min
Aug 2, 5:34 PM CDTSevere Thunderstorm WarningOHXLawrence41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.